MathSciNet Relay Station
MathSciNet bibliographic data
MR37309 20.0X
Segal, I. E.; von Neumann, John A theorem on unitary representations of semisimple Lie groups. Ann. of Math. (2) 52, (1950). 509–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement